# SDR DALA2022062704474

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION OUT OF LIMITS ON RH SIDE PANEL BTW BSTA 1440-1530 AND BSTA 1574-1640 AT AFT CARGO COMPARTMENT IN REF NRC 00176. CORRECTIVE ACTION: SUMMARY OF NRC 00687: SIDE PANEL BTW STA 1440-1530 WAS REPLACED AND BSTA 1574-1640 WAS REPAIRED PER. B757 -200 SRM. (2290389)
